# SDR A6WA2016111544579

- Difficulty date: October 12, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 31,503 hours, 30,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WEB UNDER TOP FOLDING STEP IS CRACKED ON FWD SIDE.
